# SDR FDEA201207162588

- Difficulty date: July 16, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N672FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 779
- Aircraft time: 21,540 hours, 11,702 cycles
- Engine: Ge CF680C2A5F
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Splice
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EO E6-5310-7-5017B, PT2 FUSELAGE FRAME 47 SPLICE FITTING BETWEEN STR 24 AND 26 LT/RT FOUND INITIAL HOLE "N" IS OVERSIZED.  REPAIRED IAW EA 6-5315-157934
